MAUDE Adverse Event Report: STRYKER GMBH ADVANCED LOCKING SCREW IMN SCREWS Ø5X45MM; SCREW, FIXATION, BONE

STRYKER GMBH ADVANCED LOCKING SCREW IMN SCREWS Ø5X45MM; SCREW, FIXATION, BONE
Model Number 2361-5045S
Medical Device Problem Codes Break (1069); Fracture (1260); Mechanical Jam (2983)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : the screw remains in the patient.
 
Event or Problem Description
It was reported: "the surgeon was doing an intramedullary nailing on the left.While inserting the distal tibial screw, it got stuck.While trying to remove the screw, only part of the piece came out.The remainder of the screw is still in the patient.The surgeon made the decision to leave the screw in as opposed to risk causing harm to the patient by trying to remove it".

Brand Name
ADVANCED LOCKING SCREW IMN SCREWS Ø5X45MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17162712
Report Number0009610622-2023-00208
Device Sequence Number5421705
Product Code HWC
UDI-Device Identifier07613327381665
UDI-Public07613327381665
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number2361-5045S
Device Catalogue Number23615045S
Device Lot NumberK067526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/24/2023
Initial Report FDA Received Date06/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown